MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 302

LIVANOVA USA, INC. LEAD MODEL 302
Model Number 302-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was seen with high impedance and low output.Ap chest x-rays were received on (b)(6) 2026 and reviewed by cqe (b)(6) on (b)(6) 2026 and approved by cqe (b)(6) on (b)(6) 2026.The x-rays were provided after a report of high impedance and low output current.Generator placement was observed to be according to labeling, with the generator sitting in the left chest, below the clavicle.Based on the images provided, the feedthrough wires were intact, and the lead pin is fully inserted as the end of the pin can be seen past the second connector block.The entire portion of the lead can be visualized, and a strain relief loop and bend are present, both placed per labeling.Only one tie down is visible, placed laterally from the anchor tether.A portion of the lead was visualized to be behind the generator.The visible portions of the lead were assessed for fracture and discontinuities; however, none were noted.Based on the x-rays received, the cause of the malfunctions could not be determined; however, any fractures or microfractures on the portions of the lead that were not visible cannot be ruled out.No other relevant information has been received by the manufacturer to date.No surgical intervention has occurred to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics boulevard
suite 600
houston, TX 77058
2816672681
MDR Report Key25076688
Report Number1644487-2026-10554
Device Sequence Number21516461
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2005
Device Model Number302-20
Device Lot Number9307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale